# SDR 2019FA0000119

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: General aviation
- Aircraft: N5028P
- Make and model: Piper PA-24
- Aircraft serial: 2431
- Aircraft time: 3,578 hours, 3,578 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2079600
- Condition: Corroded
- Location: Engine
- Part time: 3,578 hours, 3,578 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION OF THE ENGINE MOUNT ASSEMBLY P/N 20796-00.
